Baby asprin & prenatal vaitamins!!!

Post new topic Reply to topic
EmsMommy
Active Member
Active Member
Joined: 09 Aug 2008
Posts: 133
Reply with quote Back to top
Posted: Mon Aug 18, 2008 3:13 am 
Post subject: Baby asprin & prenatal vaitamins!!!
So I went to my doctor's office and they recommened I start take baby asprin. Now I know this is dumb but where can I find baby asprin? I went to a lot of stores and they said that they only have regular asprin. Is that what I'm suppose to take? I'm so confused! Please help.

About prenatal vaitamins, are they suppose to make you feel nauseous? How about tired? I know I'm not preg. so that can't be. Or could it be my injections to help me ovulate? I really need help!!! My dr. recommended I take prenatal vaitamins as a start to concieving.
hopingforamiracle
Guru Member
Guru Member
Joined: 30 Jul 2008
Posts: 1012
Reply with quote Back to top
Posted: Mon Aug 18, 2008 7:07 am 
Post subject:
Hi EmsMommy

My GP recommended the baby asprin too. I think it is because I have had 3MC's. I have had no look finding them in any of the stores, however a pharmasist recommended a very low dosage of Asprin it is 75mg, This is about the same as baby Asprin. I have now started taking one a day.

Pre-Natal Vitamins - If you are taking the Asprin you must check that the vitamins are okay to take alongside. I know that things like Pregnacare are not recommended with Asprin or any other blood thinning agents. I don't think the vitamins should be making you feel sick or tired, I am sure this would be down to something else, more likely to be your injections.

I hope you feel better soon and good luck TTC

Lisa
xx
_________________
EmsMommy
Active Member
Active Member
Joined: 09 Aug 2008
Posts: 133
Reply with quote Back to top
Posted: Mon Aug 18, 2008 7:29 am 
Post subject:
Thanks for your reply! I went out today to buy the low dose asprin. On the sheet the dr. gave me said "take baby asprin and prenatal vaitamins"! On the sheet it also says to drink 1/2 gallon of water every day. Do you know if that has anything to do with getting pregnant? It's odd because this is the first time I've heard about having to drink so much water per day. About feeling sick, I hope it's just the injections because I don't think I can go over 9 months with feeling sick if it's the vaitamins causing me to be sick. Just to be on the safe side, I will be calling my dr. tomorrow morning.

Thanks
hopingforamiracle
Guru Member
Guru Member
Joined: 30 Jul 2008
Posts: 1012
Reply with quote Back to top
Posted: Mon Aug 18, 2008 7:52 am 
Post subject:
HI

I am not sure about the water, I know drinking plenty of water is supposed to be good for flushing out the system and keeping you hydrated, I don't know if it has anything to contribute with getting pregnant. It might be worth arming yourself with a list of questions when you speak too your GP tomorrow. If the water has anything to do with it let me know I start drinking it by the bucket load. Ha Ha.

What prenatal vitamins are you taking?

Lisa
xx
_________________
EmsMommy
Active Member
Active Member
Joined: 09 Aug 2008
Posts: 133
Reply with quote Back to top
Posted: Mon Aug 18, 2008 2:20 pm 
Post subject:
Hello, I am currently taking DuetDHA. It is two vitamins and they are fairly big. I will be calling my dr. this morning so as soon as I get a response from him about all the water, I will let you know!!
hopingforamiracle
Guru Member
Guru Member
Joined: 30 Jul 2008
Posts: 1012
Reply with quote Back to top
Posted: Thu Aug 21, 2008 8:20 am 
Post subject:
Hi EmsMommy.

Did you find out about the water? Do I need to start drinking it by the bucket load, I'll try anything things are getting desperate? lol

Hope your sickness has gone and you are feeling better.

Lisa
xx
_________________
EmsMommy
Active Member
Active Member
Joined: 09 Aug 2008
Posts: 133
Reply with quote Back to top
Posted: Sat Aug 23, 2008 2:51 am 
Post subject:
Hi hopingforamiracle,
You can put the bucket away!!! Laughing

So I asked the dr. about the water and he said it was just to keep me hydrated during my injections since they can cause me to dehydrate and can lead to blood clots. The injections were also causing me to get sick which I hope I get over soon. I also asked about the baby asprin and he said just to take the 81 mg dose of baby asprin. He said there really isn't baby asprin, it's just the lower dose. Hope this info helps Smile
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Fertility Issues All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular